Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes bleeding while on treatment for boils in the vagina?

Answered by
Dr.
Dr. Eni

General & Family Physician

Practicing since :2015

Answered : 319 Questions

default
Posted on Wed, 13 Jun 2018 in General Health
Question: I was just told I have Staph areus in my vagina and they gave me a cream and antibiotics for 10 days . I have boils/pimples down there which made it painful to urinate ... now I’m much better but for the past day I am bleeding a good amount ... is that normal ???
doctor
Answered by Dr. Eni 28 minutes later
Brief Answer:
It may be acceptable

Detailed Answer:
Dear patient,
I have read your question and I understand your concern.
Staph aureus infection in the vagina are very dangerous, and it was very well studied in the beginnings of tampon use, when hundreds of patients died from staph aureus.
Thus it needs a very aggressive treatment, like the one you had.
Now, the bleeding can be from cysts and from some damaged vaginal tissue due to the infection. What about your periods?
I would say that bleeding is normal, but if you assess that the amount is more than a normal period and hard to stop, then you need to go and see a doctor and to evaluate the cause of your bleeding.
I still think that it is a benign cause, but better be assured after a detailed examination.
I would also do a CBC to see if the heavy bleeding has affected your blood and if you are in danger of being anemic.
Also, take the full treatment of antibiotics. Do not stop them midway.

Hope I have answered your question. If you have any further questions I will be happy to help.
If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health!
Manoku Eni M.D.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Eni 20 minutes later
Yes I am anemic , I went to the doctor January 7th and that’s when I started cipro, they just called me two days ago to tell me exactly what I had because they were worried it was herpes. They bleeding isn’t super heavy but I feel it every 10 minuets, when should I call the doctor if it doesn’t stop ? I do see improvement because urinating isn’t as painful ... and also once I finished taking the meds and I’m feeling normal should I follow up with primary doctor or obgyn? And should I be tested again ?
doctor
Answered by Dr. Eni 10 minutes later
Brief Answer:
You should call your doctor now

Detailed Answer:
Dear,

If you feel the bleeding every 10 mins, even if it is not super heavy, it is very dangerous. Since you are already anemic, the body cannot allow yourself to lose more blood.

You may have improvements due to the course of the antibiotics which have started to kick in, but you need to be very careful about hypovolemia. (lower level of body fluids leading to low blood pressure).

I would recommend to call your doctor as soon as possible and have these ports of hemorrhage assessed carefully. Then depending upon the cause of the bleeding, you may need to see an OB/GYN or continue with your primary care doctor.

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on